# SDR AALA202403055325

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 67,457 hours, 33,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY LIGHT ON ROW 22 INOP. REMOVED AND REPLACED LAMP ASSY - NO FIX, FOUND LOOSE PIN ON CONNECTOR 5751VCA, PUSHED BACK INTO CONNECTOR.
